Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Bresciani

Linearized von Kármán theory for incompressible magnetoelastic plates

created by bresciani on 28 Jul 2020
modified on 05 Jan 2022

[BibTeX]

Published Paper

Inserted: 28 jul 2020
Last Updated: 5 jan 2022

Journal: Mathematical Models and Methods in Applied Sciences
Volume: 31
Number: 10
Pages: 1987-2037
Year: 2021
Doi: 10.1142/S0218202521500445

Abstract:

We study the asymptotic behaviour, in the sense of Γ-convergence, of a thin incompressible magnetoelastic plate, as its thickness goes to zero. We focus on the linearized von Kármán regime. The model features a mixed Eulerian-Lagrangian formulation, as magnetizations are defined on the deformed configuration.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1